MathSciNet Relay Station
MathSciNet bibliographic data
MR684495 (84f:32004) 32A35 (32A05)
Ryll, J.; Wojtaszczyk, P. On homogeneous polynomials on a complex ball. Trans. Amer. Math. Soc. 276 (1983), no. 1, 107–116.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement